I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
I’m really happy that Tampa Bay Bucs made it. They’re playing home against Dallas Cowboys Monday night!
I wish I could say something but my husband is a football official (he is an umpire). Both he and. I would be in so much trouble if it was found that he made a prejudiced statement. So enjoy the… read more
Hi ya it s not easy working with epilepsy I take my hat off to all them that do like you say it s when you're I'll and having to take time off bless you never give up ☺️
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
I have a apptment with my neroligest on the 13th of July and I need to know about a medication jam totally against as am a advocate for not taking this kinda meds. I have to find a medication to replace topomax and my only option as I've researched everything is Epidiolex and am totally against it because of my advocacy and stance anyone who's on it or has a option or can provide a answer anything would be greatly appreciated. Am on onifi and briviact along with topomax now and need something to… read more
I agree, I've also been learning about myself and my condition, education has been the best medicication.
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
I don't know if this whoosing sound ,tinnitus, ringing in ear is a due to taking tegretol i've read that tegretol can cause this as a side effect.
I've been ignoring it as just a side effect but I'm confused as do I get it checked out I said if the whooshing sound came back I would and it has started yesterday.
Wondering if anyone has had this side effect with tegretol?
I am also taking Divalproex...so if anyone is taking these two is it affecting you?
@A MyEpilepsyTeam Member , Continued from above: In mid 2019 I began having these verbal tics where I say or holler words, names, phrases or humming or moaning noises uncontrollably & I don’t know… read more